Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 2, Pages 367-372
http://dx.doi.org/10.1155/S0161171285000382

On the strong matrix summability of derived Fourier series

Department of Mathematics, Indian Institute of Technology, Kanpur 208016, India

Received 5 April 1983; Revised 8 August 1983

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Strong summability with respect to a triangular matrix has been defined and applied to derived Fourier series yielding a result which extends some known results under a general criterion